Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/111775
Title: Counting Mal'tsev Clones on Small Sets
Authors: Bulatov, A. A.
Idziak, P. M.
Issue Date: 2003
Publisher: Elsevier BV
Citation: Bulatov A. A. Counting Mal'tsev Clones on Small Sets / A. A. Bulatov, P. M. Idziak // Discrete Mathematics. — 2003. — Vol. 268. — Iss. 1-3. — P. 59-80.
Abstract: Idziak (Int. J. Algebra Comput. 9 (1999) 213) has shown that there are only 14 Mal'tsev polynomial clones on a 3 element set and constructed infinitely many such clones on a 4 element set. Here we improve this result by showing that there are, in fact, only countably many Mal'tsev polynomial clones on a 4 element set. A description of all such clones is included. © 2003 Elsevier Science B.V. All rights reserved.
Keywords: 03B50
08A40
URI: http://hdl.handle.net/10995/111775
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84867951875
ISSN: 0012-365X
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84867951875.pdf229,32 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.